# SDR UIEA2016071500586

- Difficulty date: July 15, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,410 hours, 21,553 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472586
- Part serial: 0370
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LP 2 EICAS MESSAGE TRANSFERRED TO MDDR 68398 IAW 26-11-01-01, CAT C.  REMOVED AND REPLACED UPPER AFT LOOP IAW AMM 26-11-02.  OPS CK OK.  MDDR 68398 CLEARED.
